I’m ….. Not Pregnant!!!

Well as I first thought, I’m not pregnant. It would have been nice to have been able to say I was.  As you would have already guessed this means my other half isn’t psychic after all, no surprise there, as he is often wrong.

This got me thinking is it a common thing with the depo injection that people, like myself, start to feel and get the symptoms of pregnancy when we aren’t?

After doing a lot of research about this on-line  to see if my symptoms were pregnancy or not. I came across a lot of people with the same problem while on the depo, It would seem its rather a common problem with the depo that you start to feel and get the symptoms like pregnancy. The shot makes your body think you are pregnant it  so its no surprise that it can cause some of us to gain weight, breast tenderness, sickness, back aches and everything else connected with pregnancy.

So if this is most common in people who are still having the depo, so why am I showing the same effects 6 months down the line?

I would just like to add that a friend of mine did get pregnant while taken the depo shot, so if you think your pregant and showing signs why not get a test and see? Some are cheaper than others such as the  Ultra Early Pregnancy Tests and have evidence they are as good as the more expensive ones which you can see on my other blog called The big dilemma price or quality

Thank you for reading and please feel free to leave helpful comments.

Advertisements

4 Comments (+add yours?)

  1. nject
    Oct 06, 2012 @ 06:24:03

    Hi there it’s me, I am also visiting this web site regularly, this web page is genuinely pleasant and the visitors are genuinely sharing good thoughts.

    Reply

  2. pamasaurus
    Oct 11, 2012 @ 22:22:06

    It’s been 3 years since I have went off Depo (well, I only had one shot) and I’m still dealing with a lot of symptoms and stuff from it. It really messes with your body.

    Reply

    • coupletryingtogetpregnant
      Oct 15, 2012 @ 13:08:12

      Hi,

      Thanks for your message.

      So what symptoms are you still suffering from?

      Its mainly my periods that are an issue, although fingers crossed, they seem to be getting slightly more normal.

      Let me know, as am sure you are not alone and someone else may have some magical cure, if there is one.

      Reply

      • pamasaurus
        Oct 15, 2012 @ 13:28:56

        I have a doctor appointment tonight. It’s been a whole ordeal trying to get a diagnosis, so hopefully a new doctor will help.

        I believe that the shot caused my body to stop producing progesterone like it should. I’ve had horrible mood swings, increased anxiety, weirdly heavy periods, loss of interest in sex, the list goes on :/

        I just feel like there’s a lot of side effects that the doctors don’t tell you when you get the shot. I don’t know how many women I’ve talked to who weren’t fully informed.

        Hopefully yours evens out soon so you can get pregnant ASAP!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: